# SDR DALA1034389855

- Difficulty date: November 11, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D17
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Condition: Cracked
- Location: Nr 4 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND RT WING; NR4 FLAP HINGE INBD ATTACH BRACKET CRACKED. R & R DAMAGED BRACKET IAW SRM 51-30-2, SRM 51-10-4, SRM 51-10-3, SRM 51-30-2M.
